# SDR SWAA2021040729711

- Difficulty date: November 9, 2020
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 39,276 hours, 23,728 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR PANEL 120CF AT FWD CARGO COMPARTMENT / FABRICATED NEW FLOOR PANEL 120CF AT FWD CARGO COMPARTMENT IAW B737-700 DWG #453A1610 SHEET 2 REV D MATERIAL CANOLITE 0.90' P/N A90RG1W PO: 202018053000101 AND B737-700 AMM 25-52-01-201-801
